The frequency of transiting planetary systems around polluted white dwarfs

Robert, A. orcid.org/0009-0008-8899-6856, Farihi, J. orcid.org/0000-0003-1748-602X, Van Eylen, V. orcid.org/0000-0001-5542-8870 et al. (6 more authors) (2024) The frequency of transiting planetary systems around polluted white dwarfs. Monthly Notices of the Royal Astronomical Society, 533 (2). pp. 1756-1765. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Author(s). Published by Oxford University Press on behalf of Royal Astronomical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License ( https:// creativecommons.org/ licenses/ by/ 4.0/ ), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: circumstellar matter; planetary systems; white dwarfs
Dates:
  • Published: September 2024
  • Published (online): 1 August 2024
  • Accepted: 22 July 2024
  • Submitted: 7 February 2024
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematical and Physical Sciences
Funding Information:
Funder
Grant number
SCIENCE AND TECHNOLOGY FACILITIES COUNCIL
ST/V000853/1
Depositing User: Symplectic Sheffield
Date Deposited: 16 Oct 2024 10:25
Last Modified: 16 Oct 2024 10:25
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: 10.1093/mnras/stae1859
Related URLs:
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics